When I was about 12, I developed HSV-1 on my lips (I also have eczema on my hands). While that did heal, over the years I did have problems with my lips from time to time. And then in the summer of 2003, I sun burned my lips
Most chronic cheilitis (eczema of the lips) in young women is triggered by some irritation, followed by repeated lip-licking. Trying to heal lips that constantly licked is like trying to heal hands that are washed twenty times a day. On the other hand, telling yourself not to lick your lips is like trying to tell yourself not to smile. So it's tough. I recommend that a culture or biopsy be considered to look for yeast, though that's uncommon. I doubt very much that you have an infection or relevant allergy. My advice is to use nothing other than a bland over-the-counter moisturizer like Aquaphor ointment at bedtime, and a lighter one like Lubriderm during the day. You may find that occasional use of a mild steroid can help, at least for short periods. But if you're looking for a "cause" or a "cure," you're likely to be disappointed. Get yourself as comfortable as you can, and over time, if you're able to stop thinking about your lips, their sensitivity may well subside. That's been my experience with other patients I've seen with similar conditions.
Not really. Vaseline is a good moisturizer. How do you know you're allergic to lanolin? Besides, the lanolin in creams like Eucerin is bound to the other ingredients and not available to cause reactions on the skin, even in people who are allergic...
For many years, I used Carmex. Then it irritated my lips. Then my dermatologist had me use Aquaphor. Used it for a long time, then it irritated my lips. So my dermatologist figured that I was most likely allergic to lanolin and that I should try vaseline. So this keeps things pretty limited. Any thoughts?
Hi,we are from china we have some chinese herbal cream made from very ancient recipy for psoriasis and eczema.
you may read our testimony for your reference as below: http://www.csdcc.com/zen-cart/index.php?main_page=page_2&zenid=083d5f88e2f30cc081f58a14fcbe4096
you may read individual case at the page: http://www.csdcc.com/zen-cart/index.php?main_page=page_3&language=en&zenid=083d5f88e2f30cc081f58a14fcbe4096
Hello Kris. Wow, your description of the oozing and crusting blisters on your lips, particularly the edges of the lips, is exactly what I have been looking for from someone else, as I also suffer from this and eczema on my wrists and fingers. And more interestingly is the Dr.'s comment about testing for yeast. I have recently been doing lots of research for my chronic symtoms (symptoms) including this mouth eczema, eczema on my hands, athelete's foot and vaginal yeast infections. Everything I have read points to an overgrowth of candida yeast in my body. I've looked into treatments and just today I have purchased what is called ThreeLac. It is a combination of three probiotic bacteria which will (hopefully) attack the yeast and begin to kill it. I suggest you read about candida yeast and see if you find some symtom matches, it has really helped me identify my problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.